# SDR AU980256

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2140 · Heating System
- Part: Bolt
- Part number: 613112E2342
- Condition: Broken
- Location: Heating System
- Component: 613112E2342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATING SYSTEM HOT AIR MIXING VALVE TO CABIN SUPPLY PIPE CLAMP SECURING BOLT SNAPPED.  SUSPECT BOLT WAS OVERTORQUED.  PERSONNEL/MAINTENANCE ERROR.
